# SDR SWAA2022061618012

- Difficulty date: June 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 21,561 hours, 10,051 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA MEGAPHONE INOP / [01] REPLACED BATTERIES ON MEGAPHONE REF AMM 25-64-00. OPS CHECK GOOD.
